Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



A Caginalp phase-field system based on type III heat conduction with two temperatures

Authors: Alain Miranville and Ramon Quintanilla
Journal: Quart. Appl. Math. 74 (2016), 375-398
MSC (2010): Primary 35K55, 35J60, 80A22
Published electronically: March 16, 2016
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Our aim in this paper is to study a generalization of the Caginalp phase-field system based on the theory of type III thermomechanics with two temperatures for the heat conduction. In particular, we obtain well-posedness results and study the dissipativity of the associated solution operators. We consider here both regular and singular nonlinear terms. Furthermore, we endow the equations with two types of boundary conditions, namely, Dirichlet and Neumann. Finally, we study the spatial behavior of the solutions in a semi-infinite cylinder, when such solutions exist.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2010): 35K55, 35J60, 80A22

Retrieve articles in all journals with MSC (2010): 35K55, 35J60, 80A22

Additional Information

Alain Miranville
Affiliation: Université de Poitiers, Laboratoire de Mathématiques et Applications, UMR CNRS 7348 - SP2MI, Boulevard Marie et Pierre Curie - Téléport 2, F-86962 Chasseneuil Futuroscope Cedex, France
Email: Alain.Miranville@math.univ-poitiers.fr

Ramon Quintanilla
Affiliation: ETSEIAT-UPC, Departament de Matemàtiques, Colom 11, S-08222 Terrassa, Barcelona, Spain
Email: Ramon.Quintanilla@upc.edu

DOI: https://doi.org/10.1090/qam/1430
Keywords: Caginalp system, type III thermomechanics, two temperatures, well-posedness, dissipativity, spatial behavior, Phragm\'en-Lindel\"of alternative
Received by editor(s): May 15, 2015
Published electronically: March 16, 2016
Article copyright: © Copyright 2016 Brown University

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2016 Brown University
Comments: qam-query@ams.org
AMS Website